# SDR CA141127006

- Difficulty date: November 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,692 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 17071000407
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE GEAR ISSUE, EMERGENCY DECLARED.  NLG UPLOCK ASSEMBLY REPLACED IAW AMM 32-32-03-401.  FUNCTIONAL + LEAK TEST COMPLETED SERVICEABLE.
